# SDR REXA2024102901128

- Difficulty date: October 16, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 22,035 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"280 J-ANGLE IS CORRODED IN MULTIPLE AREAS BETWEEN LBL9 AND RBL9  F.S. 280 ""J"" ANGLE P/N: CC670-34095-1 FOUND TO BE EXCESSIVELY CORRODED WITH NO ALLOWABLE DAMAGE LIMITS PROVIDED IN SRM. ANGLE REQUIRES REPLACEMENT. RECEIVED LOCATED AND DRILLED SERVICEABLE J-ANGLE P/N: CC670-34095-1SB IAW CRJ 900 SRM 51-40-11-001-001-A01. REF. BARCODE IDENTIFIER HN00195402 LINE ITEM 99 FOR INSTILLATION OF J-ANGLE P/N: CC670-34095-1SB."
